# SDR HEEA061553

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 7120 · Engine Mount Section
- Part: Bipod Mount
- Part number: 407060111101
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING HAS AXIAL PLAY BEYOND .005 INCH ON BIPOD MOUNT.
